Oberid Capsules for Obesity

Obesity Ayurvedic Medicines

Guggulhills Tablets - Healthy Weight & Cholesterol

Bio Slim Capsules For Weight Loss

    

Can u pls suggest something for weightloss this question feed

Helpmeguru, 12 August 2015 7:48

Hi I would like to know if there is any medicine which can be effective to loose weight....my age is 37 yrs I am 5 ft 6 in tall and weigh 85 kgs ..I have slight high bp taking 25 mg of atenolol daily...I am suffering from breathing issues and palpitations due to anxiety. Can I take Mukta vani tablets for high bP...so that my BP come in control and I can stop taking atenolol....does mukhta vati have any side effects..? How long can I take ? Will high BP come back if I stop taking Mukta vati.

I have seen baba ramdevji video which shows that kapalbhaati and Anolom Vilom can be done for weight loss...is it effective? Can I still do it with high BP ? Is there any danger or side effect ? Is there any medicine that can be taken to loose weight? If yes , how long should I be taking ? Is there any side effect? Will I gain my weight back if I stop using it please reply thankyou

Tags: Obesity, Weight loss
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Obesity and high blood pressure increases health risks if not treated properly. As with your concern, it is necessary to continue your allopathy tablet for your blood pressure. Then based on the reading, the dosage can be reduced or stopped after consulting your treating physician. It is decided by analysing your overall health. Divya Mukta Vati can be taken along with your allopathy tablet. There are no known side effects and blood pressure medications are generally advised for the rest of your life to control it based on the reading. But regular checkups are essential.

There are medicines like Varunadi Kvath - 15ml with 60ml of warm water before food twice daily and Divya Medohar Vati which will help to reduce weight. Your BMI is 30 which places you in the obese category. Hence it is important to follow certain lifestyle changes with diet and exercise to control your weight. As you continue them, your weight will not increase even if you stop the medicines. Include brussel sprout, garlic, ginger, cabbage, cinnamon, bittergourd, plantain stem, turmeric, drumstick, horsegram and lemon. Avoid excess canned foods, salt, sugar, refined flour and oil.

Yogasanas like Trikonasana, Supported Sarvangasana, Paschimottasana, Padahastasana, Matsyasana, Dhanurasana, Uthithapadasana, Halasana, Utkadasana and Halasana are beneficial. Kapalabhati and anuoma viloma can be practised with gentle pressure. Yogasanas, pranayamam and meditation will help to improve your self confidence and hence will reduce the anxiety and stress.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 2 September 2015 13:54

Latest Replies


Hello Sir,

Considering your age and other health parameters like hypertension it is very important to continue your allopath medications, however, there are chances that you can reduce your weight with Ayurvedic medicines and treatments without getting any side effects. Based on your given history, it seems you are in obese category that is your Body mass index is 30. So, you need to target to reduce 15 kilograms to reach ideal weight target and this is not possible by one or two months. You need to set a goal in such a way that you are going to reduce 3 to 4 kilograms per month and you need to design your diet and lifestyle modifications focusing to reduce weight. In Ayurveda, we do have Udwarthana Treatment which is very helpful followed by steam. Following medicines can be consumed for reducing weight such as Divya Medohar Vati and even Triphala Guggulu one-one tablet twice daily after food is indicated to shed weight and also you can take Divya Mukta Vati 1 tablet twice daily after food is indicated for hypertension as well as anxiety and tension and do not stop your allopath medicine for time being and after few months you can cross check your blood pressure and then dosage titration can take place.

posted by Dr.Vijay on 14 August 2015 21:15
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Weight loss during pregnancy

asked by Sravya on 28 July 2012 14:46
Hello sir, My weight 75kg. height 5'2". Im married. Now i am using medicine to get conceive from 6 months. i want to use medohar vati to... Read More

Increase weight

asked by neer on 22 February 2010 9:06
dear sir, i am neeraj kumar (male).my age is 21 years.my height is 188cm. my weight is 60 kg. i wants to increase my weight.please help... Read More
2 replies  -  Related Tags: Weight

Weight

asked by Nazia on 17 October 2010 14:28
I am 27 year old with hypothyriod 5 month ago my weight was 87kg now i am reduced to 73kg but i do 30 min cycling in morning and 30 min walk in... Read More
1 reply  -  Related Tags: Hypothyroid, Weight

Irregular periods, hypothyroid, weight

asked by moon on 14 May 2012 9:02
Namaste,main 24 saal ki marraied ladki hoon. mujhe hypothyroid hai 2007 se or main eltroxin le rahi hoon.kabhi kabhi period 15 days late ho jata... Read More





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.